Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Ph. Cassou-Noguès and M. J. Taylor
Title: Elliptic functions and rings of integers
Additional book information Progress in Mathematics, vol. 66, Birkhäuser, Boston, Basel and Stuttgart, 1987, xvi + 198 pp., $29.50. ISBN 0-8176-3350-2.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Ted Chinburg
Journal: Bull. Amer. Math. Soc. 20 (1989), 117-121
DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15722-4
PII: S 0273-0979(1989)15722-4